Are suicidal feelings a normal side effect on sertraline and after 6 weeks still feeling nausea suicidal etc but increased dose to 75 after 4 weeks of 50 I am worried about my daughter as she feels so worthless and suicidal I am worried she may act on it not sure if this is the right medication for her anyone had similar should she change meds GP is not helpful as not sure what to advise and crisis team just ask her to take deep breath’s etc any help gratefully accepted
I am sorry to read your daughter is suicidal, do not let this get passed you, this is very important and yes it is a possible side effect if you can call it that.
There are resources to help with these feelings, there are suicide prevention call centers and support groups, try to find one near where you live and accompany her.
It is crucial she has a Dr. that IS helpful if not find another Dr. but I would see a specialist, a Psychiatrist, find a Dr. who can guide and help your daughter, that is vital for your daughter to start proper treatment and start her road to recovery with the right Dr..
Ask her current GP to refer her to a Psychiatrist as soon as possible.
All the best, masso
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.